# SDR FDEA201703280999

- Difficulty date: March 28, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N971FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26277
- Aircraft time: 47,034 hours, 15,166 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 140N276215
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR SLIDE ARM LIGHT WOULD NOT ARM.    REMOVED AND REPLACED R1 GIRT BAR IAW MM  25-66-10-2.   SLIDE ARM LIGHT OPS CHECKED GOOD.  OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
